# SDR CALA2025052304926

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 82,557 hours, 30,176 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Part number: HA2479
- Condition: Seized
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON EQUIP EQUIP LT ON AT FL230 IN CLIMB AC NOT PRESSURIZE LT WENT OUT AT 9 000 AND 0 PSID REF L/P 4920965. INSPECTED DOOR AND DOOR SEAL REF AMM 52-48-41. NO DEFECTS NOTED. PERFORMED ACCESS DOOR INDICATION SWITCH TEST REF AMM 52-71-42. OPS CHECK GOOD. PERFORMED LEAK CHECK OF E&E ACCESS DOOR VIA CABIN PRESSURIZATION REF AMM 21-31-00.  PRESSURIZED CABIN TO 5 PSI. NO DROP IN PRESSURE. NO LEAKS NOTED ON E&E DOOR. INPUTED INCORRECTLY PRESSURIZED CABIN TO 4 PSI.  REMOVED AND REPLACED HANDLE ASSY. REF AMM 52-48-41. OPS CHECK GOOD.
